# SDR C2XA01BT167

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 19464
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO3014, DURING LINE CHECK MAINTENANCE FOUND AFT LOWER EMERGENCY EXIT LIGHTS BY SERVICE DOOR AND PASSENGER DOOR ARE INOPERATIVE.....REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW ATR42 MM 33-53-21. OPS.CHECKED GOOD.
